Asymptotic properties of dynamic multipliers in nonlinear econometric models
Carlo Bianchi (),
Paolo Corsi and
MPRA Paper from University Library of Munich, Germany
This paper deals with methods to estimate standard errors of dynamic multipliers. These methods can be applied to nonlinear macroeconometric models, thus extending methods available in the literature for linear models.
Keywords: Macroeconometric models; multipliers; asymptotic standard errors; inconsistency (search for similar items in EconPapers)
JEL-codes: C87 C15 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Published in Economic Notes 14 (1985): pp. 97-117
Downloads: (external link)
https://mpra.ub.uni-muenchen.de/24401/1/MPRA_paper_24401.pdf original version (application/pdf)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:24401
Access Statistics for this paper
More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().